# SDR CA070827016

- Difficulty date: June 26, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 902 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: D2121
- Part serial: 3348
- Condition: Leaking
- Location: Flt Control
- Part time: 1,042 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 50/300 HR INSPECTION, IT WAS NOTED THAT THE AFT SERVO WAS LEAKING.  SERVO WAS REPLACED AND NO FURTHER DEFECTS WERE NOTED. (TC NR 20070827016)
